Interstitial pneumopathy and low-dosage amiodarone

E. Pozzi, E. Sada, M. Luisetti, V. De Rose, M. Scelsi

Research output: Contribution to journalArticlepeer-review

Abstract

In a 61-year-old man receiving chronic low-dosage amiodarone an interstitial pneumopathy was observed. In the absence of other causes, we suspected an adverse reaction to amiodarone, not least because of the similarity with histologic findings of cases previously reported. Drug withdrawal and cortisone administration led to resolution of the disease.

Original languageEnglish
Pages (from-to)620-622
Number of pages3
JournalEuropean Journal of Respiratory Diseases
Volume65
Issue number8
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Interstitial pneumopathy and low-dosage amiodarone'. Together they form a unique fingerprint.

Cite this